# SDR 3LYA090520

- Difficulty date: May 20, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N505LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4174
- Aircraft time: 3,816 hours, 3,454 cycles
- Engine: Pwc PW150A
- Engine time: 3,816 hours, 3,816 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 8193007009
- Part serial: 07046849
- Condition: Multiple Fail
- Part time: 3,816 hours, 3,454 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: E

## Discrepancy

NR1 ENGINE FADEC FAIL IN FLIGHT, NR1 ENGINE SHUTDOWN, QRH COMPLIED WITH, EMERGENCY LANDING.  DOWNLOADED EMU, PWC ANALYZED DATA AND FOUND CHANNEL A AND CHANNEL B FADEC FAILED.  REMOVED AND REPLACED NR 1 ENG FADEC IAW AMM 73-21-01-04, 71-00-00-868-805, PERFORMED POWER ASSURANCE CHECK NO DEFECTS NOTED IAW AMM 71-00-00-868-020.  AC RETURNED TO SERVICE.
